# SDR ABXA2020062940101

- Difficulty date: April 30, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 62,893 hours, 45,237 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 143T22001
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON EXTENSION FITTING AT KEEL AT STA.785 S38L CORRODED. THE AIRPLANE WAS GROUNDED.
